# SDR 2021FA0000128

- Difficulty date: May 7, 2021
- Submitted: May 7, 2021
- Operation: General aviation
- Aircraft: N224SA
- Make and model: Dhav DHC6300
- Aircraft serial: 247
- Aircraft time: 13,800 hours
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: C2FS4271
- Condition: Damaged
- Location: Cabin
- Part time: 13,800 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR BOARDS BOWED/WARPED/SAGGED CAUSING POOR SEAT LOCK PIN ENGAGEMENT.
